# SDR SWAA2024102250546

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 6,323 hours, 3,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zoen 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H F/A FLASHLIGHT WILL NOT TEST<[01] ADJUSTED THE FLASHLIGHT IN THE CASE IN REFERENCE TO 25-64-00. OPS CHECK GOOD.
